MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFIX EVOLUTION AIMING DEVICE HOLDER; IMPACTOR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC SYNFIX EVOLUTION AIMING DEVICE HOLDER; IMPACTOR
Model Number 03.835.004
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, in sterile processing department, while assembling the synfix evolution instrument set after a case, an aiming device holder was jamming.There is no patient involvement.This report involves one (1) synfix® evolution aiming device holder.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- the synfix® evolution aiming device holder (part code: 03.835.004 & lot no: l390191) was received at us cq.The visual inspection of the received device indicated that one of the balls in the core part cpl component was missing.No other visual defects were observed on the device.The functional test was performed upon the assembly of received components.The locking sleeve component was not moving smoothly while locking and releasing due to the missing ball component on the core part component.The reported complaint condition was may be caused due to this missing component.Thus, the overall complaint was confirmed.The overall complaint was confirmed for the received device as a ball component in the device was missing.The reported condition may be caused due to the missing component.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot part: 03.835.004, lot: l390191, manufacturing site: hägendorf, release to warehouse date: 28.Apr.2017.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNFIX EVOLUTION AIMING DEVICE HOLDER
Common Device Name
IMPACTOR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10541814
Report Number2939274-2020-04163
Device Sequence Number14243494
Product Code HWA
UDI-Device Identifier10705034814100
UDI-Public(01)10705034814100
Combination Product (Y/N)N
Initial Reporter StateGA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.835.004
Device Catalogue Number03.835.004
Device Lot NumberL390191
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2020
Initial Date Received by Manufacturer 08/21/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date10/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1